helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

noah

Members
  • Content count

    801
  • Joined

  • Last visited

  • Days Won

    5

noah last won the day on December 29 2015

noah had the most liked content!

Community Reputation

64 Excellent

About noah

  • Rank
    Advanced Member

Profile Information

  • Gender
    Not Telling
  1. I used to work at a diabetes center and if I am remembering correctly there were some pretty serious side effects
  2. AMEN wife of PWPD I agree
  3. I cant take any extended meds after 5 , they keep me awake.
  4. I take 2.5 mg of melatonin (cant take any more other wise I am groggy the next day) I thought the max dose of valedrian root was 500 mg. So are you taking 2 pills
  5. what is om-ing?? Never heard of it
  6. i have been having trouble falling asleep so I went to see an insomnia specialist and she came up with a plan. What was happening is that my meds were running out at 7:30 so I would go to bed at like 8:30. But my body wasn't ready for sleep so what would end up happening is that I would toss and turn for 2-3 hrs before falling asleep. Well that's not good. I tried to make adjustments to my meds so they would last longer so I wouldnt be off( shakes so bad) and then I would be able to stay up longer but the meds caused more insomnia. So I was between a rock and a small place. If I take more meds I won't be able to sleep if I go to bed too early because my meds wear off I won't be able to sleep either.The therapist said that I have to retrain my brain. So to do that I can't go to bed any earlier than 11:30 that way I will only be spending 6 hrs in bed. So to accomplish that I have to stay up until that time . Now since I am not taking any extra meds I still shake so I am trying to use meditation to get my tremors under control.My schedule is as follows 6:30 AM 2 Rytary,1.5 Reg Sinemet , 1 Amantadine,1 Azilect, 2 carbidopa 1.5 mg paxil 9:00 3 Rytary, 1 sinemet, 1 carbidopa 12:00 3 Rytary, 1 sinemet 1 Amantadine 1 Carbidopa 3:00 2 Rytary 1.5 Sinemet 1 Carbidopa 5:30 1.5 carb/lev ER, 1.5 reg sinemet, 1 amantadine, 1 carbidopa 8:00 1.5 reg sinamet Can you suggest any medication changes that would keep me on longer without causing insomnia? I have found that I cant take rytary past 3 it keeps me awake This is true for Sinemet ER so I try gto use as little of that as possible Boy this medication stuff is so confusing! I really appreciate your input
  7. I am concerned about of taking any medication for sleep since i think most of them are addictive. I take enough pills as it is/ My doctor did not offer any meds. I am tired by 8:30 so what i have been doing is when I start to get off which is usually around 8;:30-8:45 I go into our spare bedroom and either watch a little tv or if I am really off(for me this means dykenisa shaking) i will start to listen to a relaxation tape now i may have to listen to it more than once b/c I have to try and stay awake until 11:30. It takes me about 1/2 hr or 45 minutes to settled down i have been using a meditation app Then I just relax until it is 11:30. I have done that for a few nights and I have been falling asleep faster. I have an appt tomorrow so i will let you know what she says.
  8. I have posted several times re: sleep I went to see an insomnia specialist and she came up with a plan. What was happening is that my meds were running out at 7:30 so I would go to bed at like 8:30.(I was shaking) But my body wasn't ready for sleep so what would end up happening is that I would toss and turn for 2-3 hrs before falling asleep. Well that's not good. I tried to make adjustments to my meds so included not have the shakes so bad and then I would be able to stay up longer but the meds caused more insomnia. So I am between a rock and a small place. If I take more meds I won't be able to sleep if I go to bed too early because my meds wear off I won't be able to sleep either so basically I am screwed. The therapist said that I have to retrain my brain. So to do that I can't go to bed any earlier than 11:30 that way I will only be spending 6 hrs in bed. So to accomplish that I have to stay up until that time . I take my last dose of sinemet @ 8:30 since I am not taking any extra meds(because they will keep me awake) I still shake so I am trying to use meditation to get my tremors under control. It usually takes me about 1/2-1 hr to calm down my tremors. Do any of you guys know of my 30 minute guided meditations? GB (0%) of 15 GB used Manage Terms - Privacy Last account activity: 2 hours ago Details
  9. What is the neuro patch? Is it the same medication as Requip? I had to stop taking requip b/c I felt horrible So if I couldnt tolerate then i wouldnt be able to use the patch
  10. I agree!!If there is something to do that would make them reconsider please share it
  11. I will be traveling from Boston to Arizona. How do I deal with the time change? I usually take my first dose @ 6:30, but my plane leaves @ 630 so I am going to be getting up much earlier,so I will have to take my meds then so I will be off schedule from the beginning. What do I do??Also I am a nervous flyer and now with PD it is worse. Can you recommend any drug that I could ask my doctor so I can survive the planed ride Thazk ho
  12. You are right but it so hard when PD effects everything
  13. Iam using a combination of rytary, sinemet CR and sinemet for my medication,. My last dose of the day @ 5:30 has been 1 Sinemet CR, 1.5 reg sinemet and amantadine. I take rytary during the day but I cant tak it after 3 other wise i keeps me up. Back in jan the CR Sinemet was not lasting very long so I added 1/2 a CR.so now I was taking 1.5 Sinemrt CR . Back in Jan I was running out of juice . I then started having trouble falling asleep, one I got to sleep I didnt wake up. I saw a sleep MD who didnt do a study but referred me to an insomnia expert. I saw her last week and she thinks that I am going to bed too early. ( which I Am) following 1.5 reg sinamet and 1.5 of the CR i was running out of juice @ 8:30 so I to go to bed. So I was going to bed too early because I was off. So I needed to find something that will help me stay up a little longer so that when I go to bed i am going to bed b/c I am tired not b/c my medicine wore off .. So in creased my 5:30 Sinement from 1.5 to 2. Well that didnt work b/c I was awake most of the night. So increasing the CR to help me stay up longer so i can get my sleep schedule straightened out ,is actually ,making my insomnia worse. So what I need is a schedule that will keep me on alittle longer without effecting my sleep. You cant use rytary or sinemet CR since there appears to be something in the extended fomula that keeps me awake. So basically I am between a rock and a hard place. Would appreciate any ad vice
  14. I am extremely disappointed that you the entire thread started by linda. I am a christian and have enjoyed a number of posts on that thread. My faith is the only way I am able to cope with this awful illness. Now I understand that not everyone has the faith that I do and thats fine, if they dont believe then they should just not read the thread!! Its as simple as that. They have a choice to make : 1. Dont bother to read the thread b/c it doesnt purtain to you 2. Or read thread and try to make trouble. That thread provided alot of encouragement to many people. Isnt that what this web site is for?? To encourage one and another. By removing the entire thread you are taking away some source of comfort for many of members of this group. Now I dont call that supporting one another Do you???
  15. Linda I dont post alot but as a fellow christian I appreciate your input! If someone doesnt like it they shouldn't bother reading kits as simple as that